... qid, and now trying Nucynta 50mg bid to possibly get off percocet and tramadol. This seems like a lot of meds and it seems dangerous. Does anyone have any professional suggestions/advice? Thanks
I take 450mg of Bupropion qd, 400mg tramadol qd, 150mg Lyrica tid, Nexium 40mg qd, percocet 5/325?
- 17 Nov 2010 by robgreen
- 26 Nov 2010
- lyrica, nexium, percocet, depression, pain, bupropion, tramadol, nucynta
Added 18 Nov 2010:
Dr. said he wanted pain down to at least a 2 out of 10 of which I agreed. It hasn't been a 2 yet (3 months). He is moving real slow about this and pain mgt is agreeing with him (my family doc) had steroid shots and PT. I saw a Surgeon and he said it was not serious enough. I need some suggestions.
Nucynta is sposed to be the newfangled drug to help take away pain from mild to severe without most of the side effects that some of the other narcotics. I have tried it and it didn't work well for me, not to mention the first pill that I took I had a horrible allergic reaction to it and was immediately taken off of it. Other people that I know have taken it and for severe pain it doesn't seem to do much to calm it down at all. I would think that you may need something that is an extended release medication with another for breakthrough pain. Lyrica does help with nerve pain and does work fairly well for pain caused by over active nerves. I would talk to your doctor about the amount of medications that you are taking and that you would like to reduce the amount of medication you are taking. An extended release medication would have you only taking 2 narcotic pills a day for pain and then maybe something PRN that you can take if you have additional pain throughout the day. You could even talk to the doctor about a pain patch that would help you out also in pain control and reduction of amount of medication. Don't know how helpful this was but I hope that it was at least a little helpful. Good Luck with your search to help reduce your pain. You will be in my prayers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2010 • 1 answer
Posted 30 Aug 2012 • 3 answers
Posted 16 Jan 2014 • 6 answers
Posted 22 Nov 2015 • 1 answer
Posted 2 Oct 2016 • 0 answers